Alert archive / Missouri / Frost Advisories in 2007

Frost Advisory 3, NWS Kansas City, MO

October 27, 200737 counties in Missouri; 7 counties in Kansas

NWS Kansas City, MO issued this frost advisory at Oct 27, 2007, 4:08 AM CDT for 37 counties in Missouri; 7 counties in Kansas. It took effect at Oct 28, 2007, 12:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 27, 2007, 4:08 AM CDT (09:08 UTC)
In effect from
Oct 28, 2007, 12:00 AM CDT
Expired
Oct 28, 2007, 9:00 AM CDT
In force
9 hr
Issued by
NWS Kansas City, MO
All 44 counties

Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Atchison County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Henry County, MO, Holt County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Nodaway County, MO, Pettis County, MO, Platte County, MO, Putnam County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO

The radar

The Pleasant Hill radar (KEAX), 84 km from the middle of the area, began a volume at 09:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 9.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2007-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2007-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
903 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KEAX 270908
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
408 AM CDT SAT OCT 27 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-272100-
/O.NEW.KEAX.FR.Y.0003.071028T0500Z-071028T1400Z/
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO...
ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY...
BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON...
SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN...
GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON...
HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...
PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...
RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...
KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...
FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE...
PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...
RICH HILL...CLINTON
408 AM CDT SAT OCT 27 2007

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
SUNDAY. 

TEMPERATURES WILL FALL INTO THE LOWER AND MID 30S ACROSS THE
REGION...UNDER CLEAR SKIES AND NEARLY CALM WINDS TONIGHT. DUE TO THE
ABOVE AVERAGE TEMPERATURES SO FAR THIS FALL...THE GROWING SEASON MAY
NOT BE QUITE OVER. THEREFORE THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM
THE COLD. LOW LYING AREAS AND AREAS PROTECTED FROM THE WIND WILL
LIKELY SEE THE HEAVIEST FROST.


$$

NRR
4 follow-up statements
000 
WWUS73 KEAX 271702
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1202 PM CDT SAT OCT 27 2007

KSZ025-102-MOZ001>008-011>017-020-023>025-280115-
/O.UPG.KEAX.FR.Y.0003.071028T0500Z-071028T1400Z/
/O.NEW.KEAX.FZ.W.0006.071028T0900Z-071028T1400Z/
ATCHISON KS-DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-
MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-
SULLIVAN-ADAIR-BUCHANAN-LIVINGSTON-LINN MO-MACON-
INCLUDING THE CITIES OF...ATCHISON...TROY...TARKIO...ROCKPORT...
MARYVILLE...GRANT CITY...ALBANY...STANBERRY...BETHANY...
PRINCETON...UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...
OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...
MILAN...GREEN CITY...KIRKSVILLE...ST. JOSEPH...CHILLICOTHE...
BROOKFIELD...MACON...LA PLATA
1202 PM CDT SAT OCT 27 2007

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

TEMPERATURES WILL FALL INTO THE UPPER 20S ACROSS NORTHERN MISSOURI
AND NORTHEAST KANSAS...MAINLY ALONG AND NORTH OF HIGHWAY 36 IN
MISSOURI AND FROM EFFINGHAM AND ATCHISON KANSAS NORTHWARD IN KANSAS.
DUE TO THE ABOVE AVERAGE TEMPERATURES SO FAR THIS FALL...THE GROWING
SEASON MAY NOT BE QUITE OVER. THEREFORE THOSE WITH AGRICULTURAL
INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD. LOW LYING AREAS AND AREAS PROTECTED FROM THE WIND
WILL LIKELY SEE THE COLDEST TEMPERATURES.

A FREEZE WARNING IS ISSUED FOR THE FIRST OCCURRENCE OF
TEMPERATURES AT OR BELOW 32 DEGREES LATE IN THE GROWING SEASON...
OR WHEN TEMPERATURES FALL BELOW 32 DEGREES EARLY IN THE GROWING
SEASON. TYPICALLY...TEMPERATURES OCCURRING AT OR BELOW 28 DEGREES
FOR SEVERAL HOURS ARE NEEDED TO FREEZE WATER IN MOST PLANTS.

$$

KSZ057-060-103>105-MOZ021-022-028>033-037>040-043>046-053-054-
280115-
/O.EXT.KEAX.FR.Y.0003.071028T0900Z-071028T1400Z/
MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-CLINTON-CALDWELL-
PLATTE-CLAY-RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-
SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...PAOLA...MOUND CITY...LEAVENWORTH...
KANSAS CITY KS...OVERLAND PARK...OLATHE...PLATTSBURG...KINGSTON...
HAMILTON...POLO...PARKVILLE...PLATTE CITY...WESTON...LIBERTY...
EXCELSIOR SPRINGS...RICHMOND...CARROLLTON...SALISBURY...
KEYTESVILLE...MOBERLY...KANSAS CITY...INDEPENDENCE...LEXINGTON...
CONCORDIA...MARSHALL...FAYETTE...NEW FRANKLIN...RAYMORE...
HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...
BOONVILLE...BUTLER...RICH HILL...CLINTON
1202 PM CDT SAT OCT 27 2007

...FROST ADVISORY NOW IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY...

THE FROST ADVISORY IS NOW IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY.

TEMPERATURES WILL FALL INTO THE LOWER AND MID 30S ACROSS THE
REGION...UNDER CLEAR SKIES AND NEARLY CALM WINDS TONIGHT. DUE TO
THE ABOVE AVERAGE TEMPERATURES SO FAR THIS FALL...THE GROWING
SEASON MAY NOT BE QUITE OVER. THEREFORE THOSE WITH AGRICULTURAL
INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD. LOW LYING AREAS AND AREAS PROTECTED
FROM THE WIND WILL LIKELY SEE THE HEAVIEST FROST.

$$

PC
000 
WWUS73 KEAX 280123
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
823 PM CDT SAT OCT 27 2007

KSZ025-102-MOZ001>008-011>017-020-023>025-280930-
/O.CON.KEAX.FZ.W.0006.071028T0900Z-071028T1400Z/
ATCHISON KS-DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-
MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-
SULLIVAN-ADAIR-BUCHANAN-LIVINGSTON-LINN MO-MACON-
INCLUDING THE CITIES OF...ATCHISON...TROY...TARKIO...ROCKPORT...
MARYVILLE...GRANT CITY...ALBANY...STANBERRY...BETHANY...
PRINCETON...UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...
OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...
MILAN...GREEN CITY...KIRKSVILLE...ST. JOSEPH...CHILLICOTHE...
BROOKFIELD...MACON...LA PLATA
823 PM CDT SAT OCT 27 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY. 

TEMPERATURES WILL FALL INTO THE UPPER 20S ACROSS NORTHERN
MISSOURI AND NORTHEAST KANSAS...MAINLY ALONG AND NORTH OF HIGHWAY
36 IN MISSOURI AND FROM EFFINGHAM AND ATCHISON KANSAS NORTHWARD
IN KANSAS. DUE TO THE ABOVE AVERAGE TEMPERATURES SO FAR THIS
FALL...THE GROWING SEASON MAY NOT BE QUITE OVER IN MANY OF THESE
LOCATIONS. THEREFORE THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO
HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. LOW
LYING AREAS AND AREAS PROTECTED FROM THE WIND WILL LIKELY SEE THE
COLDEST TEMPERATURES.

A FREEZE WARNING IS ISSUED FOR THE FIRST OCCURRENCE OF
TEMPERATURES AT OR BELOW 32 DEGREES LATE IN THE GROWING SEASON...
OR WHEN TEMPERATURES FALL BELOW 32 DEGREES EARLY IN THE GROWING
SEASON. TYPICALLY...TEMPERATURES OCCURRING AT OR BELOW 28 DEGREES
FOR SEVERAL HOURS ARE NEEDED TO FREEZE WATER IN MOST PLANTS.

$$

KSZ057-060-103>105-MOZ021-022-028>033-037>040-043>046-053-054-
280930-
/O.CON.KEAX.FR.Y.0003.071028T0900Z-071028T1400Z/
MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-CLINTON-CALDWELL-
PLATTE-CLAY-RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-
SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...PAOLA...MOUND CITY...LEAVENWORTH...
KANSAS CITY KS...OVERLAND PARK...OLATHE...PLATTSBURG...KINGSTON...
HAMILTON...POLO...PARKVILLE...PLATTE CITY...WESTON...LIBERTY...
EXCELSIOR SPRINGS...RICHMOND...CARROLLTON...SALISBURY...
KEYTESVILLE...MOBERLY...KANSAS CITY...INDEPENDENCE...LEXINGTON...
CONCORDIA...MARSHALL...FAYETTE...NEW FRANKLIN...RAYMORE...
HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...
BOONVILLE...BUTLER...RICH HILL...CLINTON
823 PM CDT SAT OCT 27 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT SUNDAY. 

TEMPERATURES WILL FALL INTO THE LOWER AND MID 30S ACROSS THE
REGION...UNDER CLEAR SKIES AND NEARLY CALM WINDS TONIGHT. DUE TO
THE ABOVE AVERAGE TEMPERATURES SO FAR THIS FALL...THE GROWING
SEASON MAY NOT BE QUITE OVER IN THE ADVISORY AREA. THEREFORE THOSE
WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR
BROUGHT INSIDE AWAY FROM THE COLD. LOW LYING AREAS AND AREAS
PROTECTED FROM THE WIND WILL LIKELY SEE THE HEAVIEST FROST AND
POSSIBLY SEVERAL HOURS OF SUBFREEZING TEMPERATURES.

$$

21
000 
WWUS73 KEAX 280912
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
412 AM CDT SUN OCT 28 2007

KSZ025-102-MOZ001>008-011>017-020-023>025-281400-
/O.CON.KEAX.FZ.W.0006.000000T0000Z-071028T1400Z/
ATCHISON KS-DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-
MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-
SULLIVAN-ADAIR-BUCHANAN-LIVINGSTON-LINN MO-MACON-
INCLUDING THE CITIES OF...ATCHISON...TROY...TARKIO...ROCKPORT...
MARYVILLE...GRANT CITY...ALBANY...STANBERRY...BETHANY...
PRINCETON...UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...
OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...
MILAN...GREEN CITY...KIRKSVILLE...ST. JOSEPH...CHILLICOTHE...
BROOKFIELD...MACON...LA PLATA
412 AM CDT SUN OCT 28 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

TEMPERATURES WILL CONTINUE TO FALL INTO THE UPPER 20S AND LOWER 30S
ACROSS NORTHERN MISSOURI AND NORTHEAST KANSAS...MAINLY ALONG AND
NORTH OF HIGHWAY 36 IN MISSOURI...AND FROM EFFINGHAM AND ATCHISON
KANSAS NORTHWARD IN KANSAS. DUE TO THE ABOVE AVERAGE TEMPERATURES SO
FAR THIS FALL...THE GROWING SEASON MAY NOT BE QUITE OVER IN MANY OF
THESE LOCATIONS. THEREFORE THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS
NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM
THE COLD. LOW LYING AREAS AND AREAS PROTECTED FROM THE WIND WILL
LIKELY SEE THE COLDEST TEMPERATURES.

A FREEZE WARNING IS ISSUED FOR THE OCCURRENCE OF TEMPERATURES AT OR
BELOW 32 DEGREES LATE IN THE GROWING SEASON...OR WHEN TEMPERATURES
FALL BELOW 32 DEGREES EARLY IN THE GROWING SEASON. TYPICALLY... 
TEMPERATURES OCCURRING AT OR BELOW 28 DEGREES FOR SEVERAL HOURS ARE
NEEDED TO FREEZE WATER IN MOST PLANTS.

$$

KSZ057-060-103>105-MOZ021-022-028>033-037>040-043>046-053-054-
281400-
/O.CON.KEAX.FR.Y.0003.000000T0000Z-071028T1400Z/
MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-CLINTON-CALDWELL-
PLATTE-CLAY-RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-
SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...PAOLA...MOUND CITY...LEAVENWORTH...
KANSAS CITY KS...OVERLAND PARK...OLATHE...PLATTSBURG...KINGSTON...
HAMILTON...POLO...PARKVILLE...PLATTE CITY...WESTON...LIBERTY...
EXCELSIOR SPRINGS...RICHMOND...CARROLLTON...SALISBURY...
KEYTESVILLE...MOBERLY...KANSAS CITY...INDEPENDENCE...LEXINGTON...
CONCORDIA...MARSHALL...FAYETTE...NEW FRANKLIN...RAYMORE...
HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...
BOONVILLE...BUTLER...RICH HILL...CLINTON
412 AM CDT SUN OCT 28 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

TEMPERATURES ARE EXPECTED TO CONTINUE TO FALL INTO THE LOWER AND MID
30S ACROSS THE REGION...UNDER CLEAR SKIES AND NEARLY CALM WINDS. DUE
TO THE ABOVE AVERAGE TEMPERATURES SO FAR THIS FALL...THE GROWING
SEASON MAY NOT BE QUITE OVER IN THE ADVISORY AREA. THEREFORE THOSE
WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR
BROUGHT INSIDE AWAY FROM THE COLD. LOW LYING AREAS AND AREAS
PROTECTED FROM THE WIND WILL LIKELY SEE THE HEAVIEST FROST.

$$

NRR
000 
WWUS73 KEAX 281356
NPWEAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
856 AM CDT SUN OCT 28 2007


KSZ025-102-MOZ001>008-011>017-020-023>025-281500-
/O.EXP.KEAX.FZ.W.0006.000000T0000Z-071028T1400Z/
ATCHISON KS-DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-
MERCER-PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-
SULLIVAN-ADAIR-BUCHANAN-LIVINGSTON-LINN MO-MACON-
INCLUDING THE CITIES OF...ATCHISON...TROY...TARKIO...ROCKPORT...
MARYVILLE...GRANT CITY...ALBANY...STANBERRY...BETHANY...
PRINCETON...UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...
OREGON...SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...
MILAN...GREEN CITY...KIRKSVILLE...ST. JOSEPH...CHILLICOTHE...
BROOKFIELD...MACON...LA PLATA
856 AM CDT SUN OCT 28 2007

...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING. 

FREEZING CONDITIONS WERE SUSTAINED ACROSS MUCH OF NORTHERN MISSOURI
OVERNIGHT. AS A RESULT...THIS WILL BE THE LAST FREEZE WARNING ISSUED
FOR NORTHERN MISSOURI DURING FALL 2007.

$$

KSZ057-060-103>105-MOZ021-022-028>033-037>040-043>046-053-054-
281500-
/O.EXP.KEAX.FR.Y.0003.000000T0000Z-071028T1400Z/
MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS-CLINTON-CALDWELL-
PLATTE-CLAY-RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-
SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...PAOLA...MOUND CITY...LEAVENWORTH...
KANSAS CITY KS...OVERLAND PARK...OLATHE...PLATTSBURG...KINGSTON...
HAMILTON...POLO...PARKVILLE...PLATTE CITY...WESTON...LIBERTY...
EXCELSIOR SPRINGS...RICHMOND...CARROLLTON...SALISBURY...
KEYTESVILLE...MOBERLY...KANSAS CITY...INDEPENDENCE...LEXINGTON...
CONCORDIA...MARSHALL...FAYETTE...NEW FRANKLIN...RAYMORE...
HARRISONVILLE...PLEASANT HILL...WARRENSBURG...SEDALIA...
BOONVILLE...BUTLER...RICH HILL...CLINTON
856 AM CDT SUN OCT 28 2007

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING. 

TEMPERATURES HAVE WARMED INTO THE LOWER 40S ACROSS THE AREA...ENDING
THE THREAT FOR FROST DEVELOPMENT. IF SIMILAR CONDITIONS PERSIST
TONIGHT...ANOTHER FROST ADVISORY MAY BE NEEDED DURING THE DAYBREAK HOURS
OF MONDAY ACROSS CENTRAL MISSOURI.

$$

DUX

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this frost advisory went out at Oct 27, 12:20 AM CDT, 3 hours 48 minutes earlier.

Area forecast discussion, Oct 27, 12:20 AM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1220 AM CDT SAT OCT 27 2007

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

UPPER LOW NEAR ST LOUIS FINALLY BEGINNING TO ACCELERATE TO THE
NORTHEAST AS BANDS OF LIGHT SHOWERS ROTATE ABOUT THE CENTER. VORT
LOBE THAT ROTATED WEST FROM CNTRL TO WRN MISSOURI EARLIER TODAY AND
FORCED AN AREA OF SHOWERS...HAS ENCOUNTERED THE ENTRAINMENT OF DRIER
AIR IN THE H7-H8 LAYER...AND A REGION OF LARGER SCALE SUBSIDENCE
CLOSER TO THE RIDGE TO THE WEST. VISIBLE SATELLITE IMAGERY SHOWS
INCREASING AMOUNTS OF DRY AIR IN THE WRN PERIPHERY OF THIS
SYSTEM...AND EXPECT ANY SHOWER ACTIVITY TO BE LIMITED TO CNTRL AND
NORTHEAST MISSOURI DURING THE EARLY EVENING HOURS.

AS THE UPPER CUTOFF MOVES INTO THE GREAT LAKES SATURDAY...A WEAK
COLD FRONT ASSOCIATED WITH THE NRN STREAM KICKER WAVE WILL RAPIDLY
MOVE THROUGH THE REGION BRINGING SLIGHTLY COOLER TEMPS IN THE H8-H9
LAYER. EXTENSIVE POST FRONTAL SC DEVELOPMENT LOOKS SOMEWHAT LESS
LIKELY ON 12Z MODEL SOUNDING FORECASTS...THOUGH UPSTREAM
OBSERVATIONS SUGGEST AT LEAST A SCT DECK DEVELOPING/ADVECTING INTO
WRN AND NRN MISSOURI DURING THE LATE MORNING/EARLY AFTERNOON TIME
PERIOD. THUS...DESPITE SLIGHTLY COOLER TEMPS ABOVE THE SFC...DEEPER
MIXING BEHIND THE FRONT AND MORE EXTENSIVE SUNSHINE SHOULD YIELD
HIGH TEMPS WARMER THAN TODAY...AND CLOSER TO CLIMATOLOGICAL AVERAGES.

AS UPPER LEVEL RIDGING BUILDS TO THE WEST OF THE AREA SATURDAY AND
SUNDAY...SFC HIGH PRESSURE WILL DRIFT OVER WRN MISSOURI. 12Z NAM IS
SLIGHTLY STRONGER AND SLOWER WITH THE PROPAGATION OF THE SFC
HIGH...AND THIS WOULD HAVE LARGE IMPLICATIONS ON LOW TEMPS SUNDAY
MORNING WITH ENOUGH OF A NORTH WIND COMPONENT TO INHIBIT AMBIENT
TEMPS FROM FALLING TO THE DEWPOINT. HOWEVER...12Z GFS AND SREF MEANS
AGREE VERY WELL THAT HIGH PRESSURE WILL SETTLE OVER THE FORECAST
AREA BY SUNDAY MORNING...PROVIDING OPTIMAL CONDITIONS FOR
RADIATIONAL COOLING. THUS...HAVE CONTINUE TO UNDERCUT MOS GUIDANCE
NUMBERS...AND WILL HIGHLIGHT FROST AND FREEZING TEMPERATURES. WILL
LET FUTURE SHIFTS DETERMINE THE NEED FOR A FROST ADVISORY OR FREEZE
WARNING.

AS HIGH PRESSURE SLIDES EAST OF THE AREA ON SUNDAY...WINDS WILL
RETURN TO THE SOUTH AS H5 HEIGHTS INCREASE ABOVE 580DM. THIS WILL
PROVIDE A VERY NICE WARMING TREND INTO NEXT WEEK...AND WITH MOISTURE
EXTREMELY LIMITED...PRECIP CHANCES LOOK VIRTUALLY NIL. HAVE
GENERALLY FOLLOWED COOLER MET GUIDANCE FOR HIGHS BEYOND SATURDAY.

21

MEDIUM RANGE (MONDAY THROUGH FRIDAY)...

SOUTHWESTERN US RIDGING REMAINS IN PLACE ACROSS THE REGION FOR THE
BEGINNING OF THE WEEK KEEPING NEAR TO SLIGHTLY ABOVE NORMAL
TEMPERATURES AND A DRY FORECAST. HOWEVER...RIDGE SHOULD BECOME
SUPPRESSED THROUGH THE MIDDLE OF THE WEEK AS HEIGHT FALLS OVERSPREAD
THE WEST COAST. THIS SHOULD PLACE THE REGION IN MORE OF A ZONAL FLOW
PATTERN BY THIS TIME FRAME WITH MINOR DISTURBANCES TRAVERSING
OVERHEAD. DECENT SHORT WAVE TROUGH TO SWEEP ACROSS THE GREAT LAKES
BY MIDWEEK SENDING A COLD FRONT ACROSS THE AREA. AHEAD OF THIS
FRONT...30-40KT H85 SOUTHWESTERLY FLOW LOOKS TO USHER IN WARMER
TEMPS AND HAVE BROUGHT HIGHS INTO THE UPPER 60S TO NEAR 70 DEGREES
TUESDAY. FRONT ARRIVES BY WEDNESDAY BUT NOT EXPECTING MUCH MOISTURE
TO WORK WITH BY THIS TIME AND HAVE THEREFORE KEPT THE FORECAST DRY.
TEMPS COOL AGAIN BY THURSDAY AND FRIDAY AS NORTHERN PLAINS SFC
RIDGING PROMOTES CAA. SOME HINT OF A MORE VIGOROUS SHORT WAVE TROUGH
TO ARRIVE BY LATE WEEK/EARLY WEEKEND TIME FRAME. HOWEVER...LARGE
SPREADS IN THE ENSEMBLE MEMBERS ALONG WITH TIMING ISSUES AMONGST THE
OPERATIONAL MODELS PRECLUDES PINPOINTING THE BEST TIME FRAME FOR
INTRODUCING POPS. HAVE THEREFORE KEPT THINGS DRY FOR NOW UNTIL
BETTER AGREEMENT IS REALIZED.

DEROCHE

&&

.AVIATION...

FOR THE 06Z TAFS...A FEW PATCHES OF VFR CLOUDS WILL CONTINUE TO MOVE
SOUTHEAST FROM NORTHERN MISSOURI...AND BE PULLED AWAY WITH THE
DEPARTING UPPER LOW OVER EASTERN ILLINOIS. AS SOME CLEARING
OCCURS...MVFR VISIBILITIES WILL BE POSSIBLE WITH SOME PATCHY FOG
ACROSS THE AREA BEFORE SUNRISE...MOST LIKELY TO AFFECT THE KSTJ
TERMINAL.

A SECONDARY COLD FRONT WILL CONTINUE TO HEAD SOUTHEAST...WITH WINDS
BEHIND THE FRONT TURNING MORE NORTHERLY 12Z-15Z. ANOTHER BATCH OF
STRATO-CUMULUS CLOUDS IS EXPECTED TO MOVE BACK IN BEHIND THE
FRONT...THOUGH THE SCATTERED CLOUDS SHOULD REMAIN IN THE VFR
CATEGORY THROUGH THE REMAINDER OF THE DAY.

STOFLET

&&

.EAX WATCHES/WARNINGS/ADVISORIES...

MO...NONE
KS...NONE

WFO EAX
Hazardous weather outlook, Oct 26, 12:48 PM CDT, 15 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1248 PM CDT FRI OCT 26 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1248 PM CDT FRI OCT 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

FROST AND SUBFREEZING TEMPERATURES ARE POSSIBLE EARLY SUNDAY
MORNING...ESPECIALLY ALONG AND NORTH OF THE INTERSTATE 70 CORRIDOR.
THIS WOULD BRING AN END TO THE GROWING SEASON FOR MUCH OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

21

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 12:02 PM CDTFreeze WarningEAXAdair, Andrew, Atchison, Buchanan, Daviess, DeKalb and 13 more21 hr

Nearby

Frost Advisories in Missouri, 2007Frost Advisories in Kansas, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.